Louisiana, 2013Hail and Damaging Wind in Louisiana, February 10, 2013
February 10, 2013 · NWS LIX · 2 events in 1 county or zone
A cold front moved through southern Mississippi and southeast Louisiana during the afternoon and evening hours. Thunderstorms, a few severe, developed in advance of the cold front.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved through southern Mississippi and southeast Louisiana during the afternoon and evening hours. Thunderstorms, a few severe, developed in advance of the cold front.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Feb 10, 6:41 PM CST, 49 minutes earlier.
Area forecast discussion, Feb 10, 6:41 PM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
641 PM CST SUN FEB 10 2013
.SOUNDING DISCUSSION...
NO PROBLEMS WITH THIS EVENINGS FLIGHT. MULTIPLE CLOUD LAYERS WERE
OBSERVED AT RELEASE WITH A FEW CUMULONIMBUS CLOUDS AND A LAYER OF
ALTOSTRATUS AT THE STATION. THE SURFACE WINDS WERE BREEZY FROM THE
SOUTH AT RELEASE. THE PROFILE IS VERY MOIST FROM 1K FEET THROUGH A
LITTLE OVER 5K FEET. THE PW VALUE IS AT 1.51 INCHES. LARGE
INSTABILITY IS INDICATED BY A LIFTED INDEX OF -4.8. BOTH THE SWEAT
INDEX AND THE SR HELICITY INDICATE THAT TORNADIC ACTIVITY IS POSSIBLE.
THE CAPE VALUE HAS INCREASED SINCE THE 18Z SPECIAL FLIGHT AND IS
NOW INDICATED AT 1093 J/KG. LOW LEVEL TEMPERATURES FROM THE
SURFACE THROUGH 850MB ARE 5 TO 7 DEGREES WARMER SINCE LAST NIGHTS
FLIGHT. MEAN LOW LEVEL WINDS FROM THE SURFACE THROUGH 5K FEET ARE
FROM THE SOUTH-SOUTHWEST AT 38KTS. FROM 5K TO 10K FEET THE WINDS
VEER AND ARE FROM THE SOUTHWEST AT 52KTS. STORM MOTION IS TO THE
EAST AT 37KTS. THE WINDS VEER MORE WESTERLY ABOVE 25K FEET. THERE
IS A JET MAX OF 110KTS FROM THE WEST NEAR 46K FEET. THE FREEZING
LEVEL IS LOCATED NEAR 13200 FEET.
&&
.PREV DISCUSSION... /ISSUED 436 PM CST SUN FEB 10 2013/
SYNOPSIS...
LOW PRESSURE OVER IOWA WITH COLD FRONT TO NEAR LAKE CHARLES. LINE
OF CONVECTION TRYING TO STRETCH EAST-WEST FROM LAKE CHARLES TO
JUST SOUTH OF MERIDIAN...AS CONVECTION APPEARS TO BE OUTRUNNING
ANY UPPER SUPPORT. MOST SIGNIFICANT CONVECTION HAS REMAINED TO THE
NORTH OF INTERSTATE 12 WHERE TORNADO WATCHES ARE IN EFFECT.
TEMPERATURES ARE GENERALLY IN THE MIDDLE 70S WITH DEW POINTS IN
THE UPPER 60S. LIX 18Z SOUNDING HAD SOME MARINE LAYER
MODIFICATION...WHILE THE LCH SOUNDING WAS UNAFFECTED WITH CAPES
AROUND 2000. PLENTY OF HELICITY IN EITHER CASE. LCH SOUNDING
LIKELY MORE REPRESENTATIVE OF CONVECTION IN WATCH AREA...LIX
SOUNDING MORE REPRESENTATIVE OF AIRMASS SOUTH OF LAKE
PONTCHARTRAIN.
SHORT TERM...
FRONTAL BOUNDARY WILL BECOME STATIONARY OVER THE CWA...MOST LIKELY
NEAR THE COAST BY MORNING. WEAK IMPULSES MOVING ALONG THE FRONT
WILL PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS MONDAY...WHILE
WAITING ON THE MAIN LOW TO MOVE THROUGH THE AREA TUESDAY EVENING
AND WEDNESDAY MORNING. NAM SOLUTION DISCOUNTED AS ITS MUCH FURTHER
NORTH AND WEST SURFACE LOW TRACK IS AN OUTLIER COMPARED TO OTHER
SOLUTIONS. BOUNDARY LOCATION WILL BE VITAL IN DETERMINING
CONVECTIVE THREATS. CURRENT FORECAST FRONTAL LOCATION WOULD HOLD
DEEP CONVECTION NEAR OR OFF THE COAST UNTIL PASSAGE OF THE SURFACE
LOW TUESDAY EVENING. AFTER THIS EVENINGS CONVECTION...CHARACTER OF
PRECIPITATION WILL BE NUMEROUS SHOWERS AND A FEW THUNDERSTORMS
MONDAY AFTERNOON. LATE MONDAY NIGHT AND TUESDAY WILL HAVE A MORE
WIDESPREAD AREA OF RAIN WITH EMBEDDED THUNDERSTORMS. FLOOD WATCH
WILL BE CONTINUED AT THIS TIME AS WE EXPECT THE CUMULATIVE EFFECT
OF SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS TO EVENTUALLY
PRODUCE FLOODING PROBLEMS.
LONG TERM...
HIGH PRESSURE WILL FOLLOW BEHIND THE SYSTEM AS IT CLEARS OUT OF
THE AREA ON WEDNESDAY. TROF OVER THE EASTERN STATES WILL CONTINUE
TO DEEPEN. QUITE A BIT OF SPREAD AS THE MEDIUM RANGE MODELS WORK
TOWARD THE WEEKEND. MODELS HAVE BEEN FLIP-FLOPPING ON THE WESTWARD
EXTENT AND MAGNITUDE OF COLD AIR. HAVE FOLLOWED GFS SOLUTION FOR
THIS PACKAGE...BUT NOTE THAT IF CURRENT ECMWF SOLUTION
VERIFIES...FORECAST TEMPERATURES WILL NEED TO BE LOWERED. NO
PRECIPITATION EXPECTED ONCE THE TUESDAY-WEDNESDAY SYSTEM DEPARTS.
AVIATION...
CURRENTLY...MOST TERMINALS ARE MVFR...EXCEPT KGPT...WHICH HAS IFR
CEILINGS. CONVECTION MOST LIKELY AT KBTR...KHDC...KMCB...KASD AND
KGPT...OVER THE NEXT 6-8 HOURS WHICH WILL BE COVERED WITH
AMENDMENTS. ALL TERMINALS LIKELY TO HAVE CEILINGS FL010-015 FOR MUCH
OF THE NIGHT...POSSIBLY SLIGHTLY LOWER. VSBYS LIKELY TO REMAIN IN
THE 3-5NM RANGE OUTSIDE OF CONVECTION. NEXT ROUND OF CONVECTION
LATE TOMORROW.
MARINE...
AS FRONT MOVES INTO THE AREA THIS EVENING...GRADIENT WILL
WEAKEN...AND WINDS SHOULD DROP INTO THE EXERCISE CAUTION RANGE.
LIKELY TO RETURN TO ADVISORY LEVEL CONDITIONS AFTER THE PASSAGE OF
THE LOW TUESDAY NIGHT OR WEDNESDAY FOR 12-24 HOURS. ANOTHER BOUT
OF ADVISORY LEVEL CONDITIONS LIKELY AROUND FRIDAY AS COLD AIR
REACHES THE GULF.
DECISION SUPPORT...
DSS CODE...ORANGE
DEPLOYED...CITY OF NEW ORLEANS
ACTIVATION...RADAR DESK
ACTIVITIES...SLURRY SUPPORT
MONITORING THREAT OF SEVERE WEATHER
MONITORING THREAT OF HEAVY RAIN/FLOODING TODAY-TUE
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 57 61 50 60 / 80 70 60 90
BTR 62 68 53 69 / 80 70 70 90
ASD 65 67 55 67 / 80 70 70 90
MSY 64 69 57 68 / 80 70 70 90
GPT 64 66 55 65 / 80 70 70 90
PQL 66 69 54 67 / 80 70 70 90
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Feb 10, 7:04 PM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
704 PM CST SUN FEB 10 2013
GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-111315-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
704 PM CST SUN FEB 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING
ACROSS THE ENTIRE OUTLOOK AREA. THE MAIN THREAT WILL BE NORTH OF
THE INTERSTATE 10-12 CORRIDOR. THE PRIMARY THREATS WILL BE
ISOLATED TORNADOES WHICH COULD BE STRONG...DAMAGING WIND GUSTS OF
50 TO 65 MPH...MARBLE TO QUARTER SIZED HAIL AND LOCALLY HEAVY
RAINFALL.
A FLOOD WATCH IS IN EFFECT FOR LOCALLY HEAVY RAINFALL WITH THE
PASSAGE OF A STRONG COLD FRONT AND ASSOCIATED THUNDERSTORMS.
SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH THE
OVERNIGHT HOURS.
STRONG SOUTHERLY FLOW WILL PRODUCE TIDES ABOUT ONE TO ONE AND A
HALF FEET ABOVE NORMAL ALONG COASTAL SECTIONS. THIS MAY CAUSE
BRIEF MINOR COASTAL FLOODING OF LOW LYING AREAS...AT HIGH
ASTRONOMICAL TIDES.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A FLOOD WATCH IS IN EFFECT FOR MONDAY AND TUESDAY FOR PERSISTENT
MODERATE TO OCCASIONALLY HEAVY RAINFALL RESULTING IN POSSIBLE
FLOODING.
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AS AN
AREA OF LOW PRESSURE AND A COLD FRONT MOVE THROUGH THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION HAS BEEN REQUESTED FOR AREAS NORTH OF LAKE
PONTCHARTRAIN. ACTIVATION MAY BE REQUIRED THROUGH TUESDAY FOR THE
ENTIRE OUTLOOK AREA DUE TO A LONG DURATION OF POTENTIALLY
FLOODING RAINS MONDAY AND TUESDAY.
In the hours before
Special weather statement, Feb 10, 1:52 PM CST, 5 hours 38 minutes before
LAZ039-MSZ071-102015-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
152 PM CST SUN FEB 10 2013
...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING
WALTHALL COUNTY...WASHINGTON PARISH...
AT 147 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR FRANKLINTON...OR ABOUT 17 MILES
SOUTHWEST OF ANGIE...MOVING NORTHEAST AT 50 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...ANGIE
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST SUNDAY EVENING FOR
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Feb 10, 3:57 PM CST, 3 hours 33 minutes before
LAZ039-MSZ071-102230-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 PM CST SUN FEB 10 2013
...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING WALTHALL COUNTY...
WASHINGTON PARISH...
AT 352 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF FRANKLINTON...OR ABOUT 4
MILES EAST OF MOUNT HERMAN...MOVING NORTHEAST AT 30 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...TYLERTOWN
AND DEXTER
THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST SUNDAY EVENING FOR
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING FOR SOUTHERN
MISSISSIPPI.
BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Feb 10, 4:02 PM CST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
402 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL GLOSTER 31.19N 91.02W
02/10/2013 E1.00 INCH AMITE MS PUBLIC
PUBLIC REPORT OF QUARTER SIZE HAIL RELAYED BY GLOSTER PD.
&&
FRSpecial weather statement, Feb 10, 5:22 PM CST, 2 hours 8 minutes before
MSZ071-102345-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
522 PM CST SUN FEB 10 2013
...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING
WALTHALL COUNTY...
AT 518 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 18 MILES WEST OF COLUMBIA...MOVING
NORTHEAST AT 50 MPH.
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST SUNDAY EVENING FOR
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING FOR SOUTHERN
MISSISSIPPI.
BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Thunderstorm Wind, West Feliciana
- When
- February 10, 7:30 PM CST
- Where
- West Feliciana County, Cornor
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 30.970, -91.300
A tree was reported blown down on Whitestown Road in the Cornor area.
Hail, West Feliciana
- When
- February 10, 7:30 PM CST
- Where
- West Feliciana County, 2.38 mi NNW of Tunica
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 30.949, -91.571
Quarter size hail was reported in the Angola area.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Mississippi, February 10, 201374 injured · $39 million · EF4 · 29 events
- Blizzard in South Dakota, February 10 to 11, 20131 death · 24 events
- Winter Weather in Wisconsin, February 10, 20131 death · $20,000 · 1 event
- Hail and Damaging Winds in Texas, February 10, 2013$636,000 · 1.75 in hail · 25 events
- Tornadoes and Flash Flooding in Alabama, February 10 to 11, 2013$145,000 · EF1 · 10 events
- Tornadoes in Mississippi, February 10, 2013$175,000 · EF1 · 3 events
- Tornado and Damaging Wind in Texas, February 10, 20131 injured · $53,000 · EF0 · 2 events
- High Wind in Tennessee, February 10 to 11, 2013$33,000 · 74 kt wind · 6 events
- Blizzard and Winter Weather in South Dakota, February 10 to 11, 201322 events
- Winter Storm in Minnesota, February 10 to 11, 201316 events
- Damaging Winds in Alabama, February 10 to 11, 2013$16,000 · 50 kt wind · 5 events
- Heavy Snow in Minnesota, February 10 to 11, 201314 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 429914, 429916.